# SDR DALA2024061906235

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 84,846 hours, 22,556 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6806 STUCK EMERGENCY HANDLE OF ARMING/DISARM SLIDE MECHANISM AT 4R PASSENGER DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00816: SYSTEM TEST GIRT BAR MECHANISM WAS PERFORMED AND DISCREPANCE WAS CORRECTED PER B 757-200 AMM 52-11.
